ophthalmologist-icon
Unclear vision after taking antidepressa
Hey i had taken antidepressants medicine for 13 days since then my vision is unclear and little bit blurry... Whatever I see is not seems as clear it is used to... It's already been 45 days since I had stopped taking medicine... But the problem is still there although it has reduced little from the beginning... And I had already visited 5 to 6 eye especialist and had all my eye test they all told that eyes is healthy. And had given lubricant drops.. Please tell me I m really worried due to this. How much time it will take to resolve
21 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

You need to consult a retina specialist once like me.
Next Steps
please visit clinic Shankar netralay,bhande plot, Nagpur
Health Tips
just withhold antidepressants till advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Antidepressants affect the pupil of your eye.. it dilates the pupil causing blurred vision.. this problem is temporary, it will subside in a few days... Discontinue the medication after speaking to your doctor who has prescribed the antidepressants to you.. dont stop abruptly
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Pl consult Ophthalmologist and counselor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.